Thread: Headache and Clenbuterol
10-31-2001, 10:01 AM #1
Headache and Clenbuterol
I'm currently taking 100mcg clenbuterol . But I have this splitting headache and I just wonder if that is common/normal?
I drink a lot of water, my urine is almost white so it's not that.
10-31-2001, 10:11 AM #2
White urine? Umm... maybe see a doctor?
10-31-2001, 10:19 AM #3
I would assume thats normal, as it happened to me the first time I took clen . Was it your first time taking it? You just took too much.
Took alot the first day, and had a migraine for about 5 hours, no joke. I f you take the same dose again tomorrow, you probably won't have any headache, or at the very least much less than the first time.
10-31-2001, 10:25 AM #4
Do you mean your urine is clear, kind of off white? Well, that means you are drinking the right amount of water. Once your piss turns dark yellow, is when you should worry.
10-31-2001, 01:18 PM #5
Sorry, meant that my urine was clear not white.
10-31-2001, 02:28 PM #6
10-31-2001, 02:31 PM #7
water is good check up on your electrolyes, drink some V8, a bannana, something with electrolytes might help
10-31-2001, 03:57 PM #8
Headaches are a common side. You should work your way up to a dose you can tolerate without headaches. If you take too much your first day, then you'll regret with, you guessed it, headaches. You'll be fine though.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)